# SDR DXTA2008122303416

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 4,369 hours, 2,697 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 WE GOT THE RT HYD LEVEL LOW CAS MESSAGE. DID THE EMERGENCY GEAR EXTENSION PER CHECK LIST.
